# SDR COMA0160765

- Difficulty date: October 1, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 1,366 hours, 1,265 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5489.  RECEIVED FLAP FAIL CAUTION WITH FLAPS AT 28 DEGREES DURING TAXI AFTER LANDING.  COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE "FIRST EVENT" MAINTENANCE ACTION, PARAGRAPH (B) 1,2,3, (A,B,C AND E). FLAP SYSTEM WAS RESET WITH NO FURHTER FLAP CAUTION MESSAGES.
